# SDR SWAA2021092823149

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,700 hours, 27,368 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ASYMMETRY ON APPROACH WHILE SELECTING FLAPS 15 ; / [01] FOUND PSEU FAULTS 32-62009 AND 32-62010. PERFORMED FLAP LANDING WARNING SWITCH FAULT-FAULT ISOLATION IAW FIM 32-61 TASK 815. PER FIM FAULTS INTERMITTENT. FLAP SYSTEM OPERATES NORMAL IAW AMM 27-81-00
